# SDR SWIA2019120946847

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,914 hours, 33,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SILL FROM FS 559.0 TO FS 559+80 HAS CORROSION SEVERAL AREAS (C-CHECK) RO 12/6/2019  COMPLIED WITH ALL THE STEPS IAW REO. REMOVED CORROSION ON R/H FLOOR SILL BETWEEN FS559.0 AND FS559.+80. REPLACED BLIND FASTENERS. SILL ORIGINAL THICKNESS IS 0.063 IAW SRM. REMAINING THICKNESS IS 0.053 MATERIAL LOST IS .010. FOUND WITH IN LIMIT IAW REO.
